# SDR UIEA2020031900492

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 74,009 hours, 13,230 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 28VSL20044132
- Part serial: 13017045
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TRU INOP.( TRANSFERRED TO MEL NO. 24-32-01B, MDDR 125961, CAT 'D'.  LP 1167868: REMOVED & REPLACED APU START TRANSFOMER RECTIFIER UNIT IAW AMM 24-32-04. OPS CHECK GOOD. THIS CLEARS MDDR 125961.  )
